# SDR GAIA01244BOP

- Difficulty date: June 26, 2001
- Submitted: July 12, 2001
- Operation: Air carrier
- Aircraft: N854AA
- Make and model: Boeing 727223
- Aircraft serial: 20995
- System (JASC): 2611 · Smoke Detection
- Part: Battery
- Condition: Discharged
- Location: Smoke Detector
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

FLT 1800 - MCO-CLT - AT 75K, GOT AFT LOWER FIRE WARNING INDICATION.  CREW DECLARED AN EMERGENCY.  AIRCRAFT MADE AN UNEVENTFUL REJECTED TAKEOFF (75K) IN MCO.  REMOVED AND REPLACED LOWER AFT CARGO SMOKE DETECTORS BATTERIES.  SMOKE DETECTOR SYSTEM TEST GOOD.  AIRCRAFT WAS RETURNED TO SERVICE.  (M)
